# SDR CA960312015

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 23056130
- Condition: Cracked
- Location: Eng Comb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN DOUBLER LIP AREA ON PREVIOUS REPAIR WELDS.  UNIT REPLACED, AIRCRAFT RETURNED TO SERVICE.
